advertisement
Question
Posted by: Lebo | 2011/09/23

Yaz and Antibiotics

Hi Dr

I have been using Yaz for over a year now and in Aug I had a vaginal infection &  got antibiotics from my dr. I had sex about a week after that and I got another round of antibiotics for diarhea beginning of this month. I had my periods in Aug but now I have most of the pregnancy symptoms: nauseua, drowsiness, feel like vomiting, tender breasts, bloaded stomach. Can I bw pregnant??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnnat. Antibiotics do interfere with the Pill. Do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/09/26

You could be pregnnat. Antibiotics do interfere with the Pill. Do a pregnancy test.

Best wishes

Reply to gynaedoc
Posted by: Lebo | 2011/09/23

I did a test this afternoon &  it came back negative..

Reply to Lebo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement